# SDR CALA2025071106476

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 83,163 hours, 17,877 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 EGT EXCEEDANCE ON TAKEOFF, AHM SHOWS MAX TEMP 636, TOTAL TIME OVER LIMIT 74 SEC OF EXCEEDANCE INFORMATION REF LP 5499926 ENGINE 1 SN 7 HPT 1ST -STAGE BLADES HAVE TRAILING EDGE AIRFOIL BURNING. 2 ADJACENT BLADES HAVE EROSION IN COMBINATION WITH BURNING.NO BURNING EXCEEDS .140 INCHES FROM TRAILING EDGE.NO BLADE HAS EROSION MORE THAN .180 INCH FROM TRAILING EDGE.   HPT STAGE-1 BLADE WITH MOST DAMAGE HAS .125 OF INCH MAXIMUM TRAILING EDGE BURNING AND MAXIMUM .110 OF INCH TRAILING EDGE EROSIN.  NO TRAILING EDGE BURNING EXCEEDS .140 OF AN INCH AND NO EROSION EXCEEDS .180 OF AN INCH. MEASUREMENTS BASED ON FIGURE 645 OF 72-00-00-290-825-N01.  AMM 72-00-00-290-825-N01 TABLE 624 ALLOWS FOR CONTINUE IN SERVICE WITH REDUCE REPETITIVE INSPECTIONS OF 1000 HOURS 300 IAW AMM 72-00-00-290-825-N01 HPT 1ST- AND 2ND-STAGE BLADE BORESC OPE INSPECTION TABLE 624.  DUE TO HPT STAGE-1 H AS SEVERAL BLADES WITH EROSION & BURNING ON TRAILING EDGE WORST BLADE MEASURES 0.125 OF INCH MAXIMUM TRAILING EDGE BURNING AND MAXIMUM .110 OF INCH TRAILING EDGE EROSION.  LT ENG EGT EXCEEDANCE FROM ACFT'S EXCEEDANCE PAGE IS 47.4 SECONDS OVER THE TAKE-OFF EXCEEDANCE OF 625 DEGS WITH A MAXIMUM TEMPERATURE OF 636 DEGS
